# SDR QXEA0200851

- Difficulty date: May 23, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 2,560 hours, 3,055 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 4063000501
- Part serial: 00074
- Condition: Failed
- Location: Nlg Steering
- Part time: 468 hours, 562 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI - NOSE WHEEL STEERING CAUTION ILLUMINATED JUST AFTER TOUCHDOWN.  AFTER STOP, RAN NOSE STEERING ABNORMAL PROCEDURE CHECK LIST AND WAS UNABLE TO RESOLVE THIS ISSUE.  ELECTED TO BE TOWED TO GATE.  PASSENGERS DISEMBARKED NORMALLY.  MAINTENANCE REPLACED NOSE WHEEL STEERING ELECTRONIC CONTROL UNIT.  OPERATIONAL AND TAXI CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
